# SDR 061015

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE FRAME SHEAR TIE CRACKED AT BS 460, LBL34, STR 44L.  REPAIRED SHEAR TIE IAW B747 SRM 53-10-04 FIG 4.
